# SDR GTIA201312081063

- Difficulty date: December 8, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 7,519 hours, 3,517 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER`S OXYGEN MASK INOPERATIVE.  R & R OBSERVER`S OXYGEN MASK IAW AMM, OPS CHECKED GOOD.
